# SDR ARWA20020701

- Difficulty date: July 3, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 8033379
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF ROLL F/O ARTIFICIAL HORIZON FAILED WITH FLAG, REJECTED TAKEOFF AT 40 KNOTS AND RETURNED TO RAMP.  REMOVED AND REPLACED NR 2 VERTICAL GYRO IAW MM 34-25-0.  GROUND TEST OK.  AIRCRAFT RETURNED TO SERVICE.
